# SDR 99T64R535EWA

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fastener
- Condition: Missing
- Location: Rt Mlg
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  RT MAIN LANDING GEAR FITTING MISSING FASTENER AFT SIDE.  (EO).  LEFT THE SHEARED SHANK IN THE HOLE, FILLED HOLE WITH PR1422B 1/2 SEAL.  IT IS ACCEPTABLE TO RETURN TO SERVICE PER EO 99-174 WITH APPROVED 8110-3 DATED 11-11-99.    REF:  EMERY WORLDWIDE A/L.  RRXA.  (X)
